# SDR SIMA20190204004

- Difficulty date: February 4, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 37,678 hours, 33,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Structure
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL RT FLOOR SIDEWALL EXTRUSIONS ARE DAMAGED. C/A-COMPLETE:REMOVED AND REPLACED ALL RT FLOOR SIDEWALL EXTRUSIONS IAW AMM 33-50-12. SEE BOW313523 FOR INSTALLATION.
